Weighted estimates for singular integrals generated by the
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a2,
author = {I. A. Aliev and A. D. Gadzhiev},
title = {Weighted estimates for singular integrals generated by the},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a2/}
}
I. A. Aliev; A. D. Gadzhiev. Weighted estimates for singular integrals generated by the. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a2/